# SDR NOCA05207

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071PBE
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LAMP INOP AT 18AB.  RELAMPED EXIT LAMP AT 18AB, OPS OK.
